# SDR MALA000144

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- Engine: Ge CT75A2
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Connector
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT AIR VLAVE CAUTION LIGHT ILLUMINATES WHEN THE LEFT ENGINE ANTI-ICE SWITCH IS TURNED ON.  MAINTENANCE FOUND CANNON PLUG FROM GREEN HARNESS TO VALVE FULL OF GLYCOL, CLEANED OUT CANNON PLUG.  OPS CHECK GOOD IAW GE MM 72-00-00.
